MAUDE Adverse Event Report: BIOPROTECT LTD. BIOPROTECT BALLOON IMPLANT SYSTEM

BIOPROTECT LTD. BIOPROTECT BALLOON IMPLANT SYSTEM
Catalog Number 5135
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to bioprotect ltd.On (b)(6) 2026 that a bioprotect balloon implantation procedure was performed on (b)(6) 2026.The procedure was done under monitored anesthesia care (mac)following placement of fiducial markers and completed as expected.On simulation ct performed on (b)(6) 2026, the patient presented with a distended bladder.A foley catheter was placed and the patient was prescribed flomax.On (b)(6) 2026, the physician partially aspirated the balloon, and the catheter was removed.The patient's symptoms were relieved, and he started his radiation treatment as planned with no delay.

Brand Name
BIOPROTECT BALLOON IMPLANT SYSTEM
Common Device Name
BIOPROTECT BALLOON IMPLANT SYSTEM
Manufacturer (Section D)
BIOPROTECT LTD.
6 ha'gavish st.
netanya, 42507 06
IS  4250706
Manufacturer (Section G)
BIOPROTECT LTD
6 ha'gavish st.
netanya, 42507 06
IS   4250706
Manufacturer Contact
noga avisar
6 ha'gavish st.
netanya, 42507-06
IS   4250706
MDR Report Key24454146
Report Number3014285231-2026-00002
Device Sequence Number10148523
Product Code OVB
UDI-Device Identifier07290014878020
UDI-Public(01)07290014878020(11)250116(17)270115
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222972
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale